CASE PRESENTATION: A 39-year-old male presented with complaints of nausea, vomiting, diarrhea, and weakness for 9 days. The patient had blood pressure of 76/39 and heart rate of 96/min. Labs showed pancytopenia and acute kidney injury. He was admitted to the ICU for shock and required treatment with vasopressors. Differential diagnosis include GI bleeding and septic shock, but both were ruled out as hemoglobin stayed stable without any signs of bleeding and negative workup for infection. Later, the patient reported that he had lost weight and decreased mass in his biceps and chest. He denied taking steroids, but was taking DHEA, an OTC dietary supplement, for the past 4 years. He stopped taking DHEA 9 days prior. A random cortisol level was low at 1.0mcgs/dL. A Cosyntropin stimulation test confirmed adrenal insufficiency. This case suggests suppression of adrenal axis from chronic DHEA use, with an acute event of gastroenteritis, precipitating adrenal crisis. The patient was treated with stress dose steroids and discharged on maintenance dose and a follow up with Endocrinology.